JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXOTIC SMOOTH STRUCTURE ON ℂℙ2#13ℂℙ2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXOTIC SMOOTH STRUCTURE ON ℂℙ2#13ℂℙ2
Cho, Yong-Seung; Hong, Yoon-Hi;
  PDF(new window)
 Abstract
In this paper, we construct a new exotic smooth 4-manifold X which is homeomorphic, but not diffeomorphic, to . Moreover the manifold X has vanishing Seiberg-Witten invariants for all -structures of X and has no symplectic structure.
 Keywords
Seiberg-Witten invariant;symplectic 4-manifold;antisymplectic involution;double branched cover;
 Language
English
 Cited by
 References
1.
S. Akbulut, On quotients of complex surfaces under complex conjugation, J. Reine Angew. Math. 447 (1994), 83-90

2.
R. Barlow, A simply connected surface of general type with $p_g$ = 0, Invent. Math. 79 (1985), no. 2, 293-301 crossref(new window)

3.
W. Barth, C. Peters, and A. Van de Ven, Compact Complex Surfaces, Springer, Heidelberg, 1984

4.
G. E. Bredon, Introduction to compact transformation groups, Pure and Applied Mathematics, Vol. 46, Academic Press, New York-London, 1972

5.
Y. S. Cho, Cyclic group actions on gauge theory, Differential Geom. Appl. 6 (1996), no. 1, 87-99 crossref(new window)

6.
Y. S. Cho and D. Joe, Anti-symplectic involutions with Lagrangian fixed loci and their quotients, Proc. Amer. Math. Soc. 130 (2002), no. 9, 2797-2801

7.
Y. S. Cho and Y. H. Hong, Cyclic group actions on 4-manifold, Acta Math. Hungar. 94 (2002), no. 4, 333-350 crossref(new window)

8.
Y. S. Cho and Y. H. Hong, Seiberg-Witten invariants and (anti-)symplectic involutions, Glasg. Math. J. 45 (2003), no. 3, 401-413 crossref(new window)

9.
Y. S. Cho and Y. H. Hong, Anti-symplectic involutions on non-Kahler symplectic 4-manifolds, Preprint

10.
I. Dolgachev, Algebraic surfaces with $p_g\;=\;q\;=\;0$, in Algebraic surfaces, CIME 1977, Liguori Napoli, 1981, 97-215

11.
S. Donaldson, La topologie differentielle des surfaces complexes, C. R. Acad. Sci. Paris Ser. I Math. 301 (1985), no. 6, 317-320

12.
R. Fintushel and R. J. Stern, Double node neighborhoods and families of simply connected 4-manifolds with $b^+$ = 1, J. Amer. Math. Soc. 19 (2006), no. 1, 171-180 crossref(new window)

13.
M. Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982), no. 3, 357-453

14.
R. Friedman and J. W. Morgan, On the diffeomorphism types of certain algebraic surfaces. I, J. Differential Geom. 27 (1988), no. 2, 297-369

15.
R. E. Gompf, A new construction of symplectic manifolds, Ann. of Math.(2) 142 (1995), no. 3, 527-595 crossref(new window)

16.
R. E. Gompf and T. S. Mrowka, Irreducible 4-manifolds need not be complex, Ann. of Math.(2) 138 (1993), no. 1, 61-111 crossref(new window)

17.
R. E. Gompf and A. I. Stipsciz, 4-Manifolds and Kirby Calculus, Graduate Studies in Mathematics, Vol. 20, AMS Providence, Rhode Island, 1999

18.
R. Kirby, Problems in low-dimensional topology, AMS/IP Stud. Adv. Math., 2.2, Geometric topology (Athens, GA, 1993), 35-473

19.
D. Kotschick, On manifolds homeomorphic to $CP^2#8\overline{CP2}$, Invent. Math. 95 (1989), no. 3, 591-600 crossref(new window)

20.
J. Park, Simply connected symplectic 4-manifolds with $b_2^+\;=\;1$ and $c^2_1\;=\;2$, Invent. Math. 159 (2005), no. 3, 657-667 crossref(new window)

21.
J. Park, A. I. Stipsicz, and Z. Szabo, Exotic smooth structures on $CP^2 #5\overline{CP^2}$ , Math. Res. Lett. 12 (2005), no. 5-6, 701-712 crossref(new window)

22.
R. Silhol, Real algebraic surfaces, Lecture Notes in Math. vol. 1392, Springer- Verlag, 1989

23.
A. Stipsicz and Z. Szabo, An exotic smooth structure on $CP^2#6\overline{CP^2}$, Geom. Topol. 9 (2005), 813-832 crossref(new window)

24.
Z. Szabo, Exotic 4-manifolds with $b_2^+$ = 1, Math. Res. Lett. 3 (1996), no. 6, 731-741 crossref(new window)

25.
S. Wang, Gaugy theory and involutions, Oxford University Thesis, 1990